# SDR CA970408009

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCOND
- Engine: Ge CF7002D2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 9535864
- Condition: Cracked
- Location: #3 Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION. AIR WAS NOTICED LEAKING FROM #3 WHEEL BRAKE KEYS. WHEEL ASSEMBLY REMOVED AND SENT FOR NDT. REPORT STATED THAT 2 CRACKS WERE FOUND ALONG BEAD. WHEEL SCRAPPED.
